×

Germ sigma fields and the natural state space of a Markov process. (English) Zbl 0342.60051


MSC:

60J99 Markov processes
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Blumenthal, R. M.; Getoor, R. K., Markov Processes and Potential Theory (1968), New York: Academic Press, New York · Zbl 0169.49204
[2] Bretagnolle, J., Resultats de Kesten sur les processus à accroisements indépendantes, Lecture Notes in Mathematics. 191, 21-36 (1971), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0217.20902
[3] Doob, J. L., Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. math. France, 85, 431-458 (1957) · Zbl 0097.34004
[4] Getoor, R. K.; Kesten, H., Continuity of local times for Markov processes, Compositio math., 24, 277-303 (1972) · Zbl 0293.60069
[5] Getoor, R. K.; Sharpe, M. J., Last exit decompositions and distributions, Indiana Univ. Math. J., 23, 377-404 (1973) · Zbl 0314.60055
[6] Kesten, H.: Hitting probabilities of single points for processes with stationary independent increments. Mem. Amer. math. Soc. 93 (1969) · Zbl 0186.50202
[7] Knight, F., Note on regularization of Markov processes, Illinois J. Math., 9, 548-552 (1965) · Zbl 0143.20002
[8] Kunita, H.; Watanabe, T., Markov processes and Martin boundaries I, Illinois J. Math., 9, 485-526 (1965) · Zbl 0147.16505
[9] Kunita, H., Some theorems concerning resolvents over locally compact spaces, Proc. 5th Berkeley Sympos. Math. statist. Probab. Univ. Calif. II, 2, 131-164 (1967) · Zbl 0221.60044
[10] Kunita, H.; Watanabe, T., Notes on transformations of Markov processes connected with multiplicative functionals, Mem. Fac. Sci. Kyushu Univ., 17, 181-191 (1963) · Zbl 0144.40203
[11] Meyer, P. A.; Smythe, R. T.; Walsh, J. B., Birth and death of Markov processes, Proc. 6th Berkeley Sympos. Math. Statist. Probab. Univ. Calif., 3, 293-305 (1972) · Zbl 0255.60046
[12] Millar, P. W., Zero-one laws and the minimum of a Markov process, Trans. Amer. math. Soc., 226, 365-391 (1977) · Zbl 0381.60062
[13] Millar, P. W., Sample functions at a last exit time, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 34, 91-111 (1976) · Zbl 0307.60037
[14] Millar, P. W., Exit properties of stochastic processes with stationary independent increments, Trans. Amer. math. Soc., 178, 459-479 (1973) · Zbl 0268.60065
[15] Monrad, D.: Stable processes: sample function growth at a last exit time. To appear · Zbl 0362.60060
[16] Monrad, D.: Asymmetric processes: sample functions at last zero. To appear · Zbl 0409.60039
[17] Nagasawa, M., Time reversions of Markov processes, Nagoya math. J., 24, 177-204 (1964) · Zbl 0133.10702
[18] Neveu, J., Mathematical Foundations of the Calculus of Probability (1965), San Francisco: Holden-Day, San Francisco · Zbl 0137.11301
[19] Pittenger, A. O.; Shih, C. T., Coterminal families and the strong Markov property, Trans. Amer. math. Soc., 182, 1-42 (1973) · Zbl 0275.60084
[20] Ray, D., Resolvents, transition functions, and strongly Markovian processes, Ann. Math., 70, 43-72 (1959) · Zbl 0092.34501
[21] Watanabe, S., On discontinuous additive functionals and Lévy measures of a Markov process, Japan J. Math., 34, 53-70 (1964) · Zbl 0141.15703
[22] Williams, D., Path decomposition and continuity of local time for one dimensional diffusions, Proc. London math. Soc., 28, 738-768 (1974) · Zbl 0326.60093
[23] Chung, K. L., Markov Chains with Stationary Transition Probabilities (1967), Berlin-Heidelberg-New York: Springer-Verlag, Berlin-Heidelberg-New York · Zbl 0146.38401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.